# SDR IPXA2M72314

- Difficulty date: March 7, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 58,582 hours, 10,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING FIXED L/E BAY BEADED DOUBLER  BETWEEN XOS 759-763 CRACKED INBD OF NR 12 SLAT TRACK.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-C.
